Michigan Mathematical Journal

A Jacobian condition for interiority.

C. J. Titus and G. S. Young

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 1, Issue 1 (1952), 89-94.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989732

Digital Object Identifier
doi:10.1307/mmj/1028989732

Mathematical Reviews number (MathSciNet)
MR0049548

Zentralblatt MATH identifier
0048.41702

Subjects
Primary: 56.0X

Citation

Titus, C. J.; Young, G. S. A Jacobian condition for interiority. Michigan Math. J. 1 (1952), no. 1, 89--94. doi:10.1307/mmj/1028989732. https://projecteuclid.org/euclid.mmj/1028989732


Export citation